# SDR HALA2018022000045

- Difficulty date: February 17, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 25,404 hours, 59,934 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, "HYD R TEMP HI" MASTER CAUTION. BLEED RIGHT HYD RES. CYCLED ALL KNURLED KNOBS. RAN PUMPS MESSAGE DID NOT RETURN.
